Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Interferon alpha2b and/or Inosine pranobex cause ptosis

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by herpesbaby, Aug 5, 2017.

  1. herpesbaby

    herpesbaby

    Messages:
    175
    Likes:
    155
    So I've started feeling dizzy lightheaded on April19th. Started taking Interferon on May 28th then Inosine Pranobex on June 8th. I'm pretty sure one or both of these medicine gave me ptosis. They both affect Immune system. So is thymus. Thymus problems give people myasthenia gravis. I don't know how exactly, but I'm almost certain that these pills/suppositoriums give you heavy eyelids!!! Anyone else noticed the same weirdness?
     
    Last edited: Aug 5, 2017
  2. herpesbaby

    herpesbaby

    Messages:
    175
    Likes:
    155
    @Basilico since you mentioned on another thread that your husband took imunovir, has he experienced heavy eyelids?
     
  3. Basilico

    Basilico Florida

    Messages:
    819
    Likes:
    1,941
    I'm sorry to hear that you got this reaction. He didn't have any reactions from Immunovir, definitely not ptosis. Are you still taking both these medicines? I wonder if the ptosis would stop if you discontinued them.
     
  4. herpesbaby

    herpesbaby

    Messages:
    175
    Likes:
    155
    I stopped immunovir but doctor said interferon I shouldn't stop abruptly so I'm still taking it
     
  5. Basilico

    Basilico Florida

    Messages:
    819
    Likes:
    1,941
    I really hope the condition reverses itself, it sounds like something that is really annoying and awful to deal with.
     

See more popular forum discussions.

Share This Page